# SDR GTIA202002034985

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 10,861 hours, 4,890 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL380 FWD F/A REPORTED ODOR IN THE FORWARD GALLEY. COM PROCEDURES ACCOMPLISHED AND PACK 1 ISOLATED. F/A REPORTED ODOR STOPPED. PILOTS DID NOT DETECT ANY ODOR DURING THE VENT. THIS WAS JUST PRIOR TO TOP OF DECENT. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-UPON FURTHER INSPECTION AND RUNNING PACK #1 FOR 30 MIN IN FULL HOT POSITION THEN FULL COLD POSITION NO SMELLS NOTED AT THIS TIME IAW AMM 21-50-00 THIS CLEARS DMI 2564493-1 MOC NOTIFED PLACARD REMOVED
